# SDR SWAA2022022867626

- Difficulty date: January 25, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221GF FWD O/B END OF PANEL IS BROKEN. / CABIN FLOOR PANEL 221GF FWD O/B END OF PANEL THAT IS BROKEN WAS REPLACED WITH A SERVICEABLE FLOOR DUE TO AMOUNT OF ALL DAMAGE PER SRM 51-10-02-0G-0 PARA 9.A. (1).
